# SDR A6WA201040351

- Difficulty date: May 12, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 26,972 hours, 23,504 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE FUEL ODOR DETECTED IN COCKPIT AND CABIN WHILE ON APU BLEEDS.  NOTED FUEL INSIDE APU C AREA WHEN APU IS OPERATED.  CLEANED FUEL. R & R APU FUEL CONTROL FUEL LINE IAW AMM 49-30-01.  OPS AND LEAK CHECKS GOOD AT THIS TIME.  REMOVED FROM MEL.
